# SDR DHL2007742037

- Difficulty date: November 19, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB HAS SMALL CRACK ON INBOARD SIDE OF ACTUATOR ATTACHMENT, VERIFIED BY NDT.  REMOVED 3 RIBS FROM NR 3 SLAT IAW B-727 SRM 51-30-2.  INSTALLED 2 NEW RIBS IN PLACE, LOCATED AND DRILLED IAW B-727 SRM 51-30-5.  REINSTALLED 1 RIB (REMOVED FOR ACCESS) IAW B-727 SRM 51-30-2.
